# SDR SIMA200627502

- Difficulty date: September 30, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT SMELLED SMOKE, THERE WERE 4 FAILED APU STARTS ON AIRCRAFT BEFORE SMOKE ODOR.  SUSPECT ATTEMPTED STARTS CAUSED THE ODOR.  PERFORMED DETAILED INSPECTION OF AREA AND FOUND NO DEFECTS.  PERFORMED FUNCTIONAL CHECK FLIGHT ON AIRCRAFT WITH NO ODOR DETECTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
